# SDR ASAA0280167

- Difficulty date: May 8, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59363601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION AROUND LONGERON 30 FASTENERS AT FS 1029.  REPAIRED PER EA 5330-01578.  (M)
